# SDR DL73S953409

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS 935 BETWEEN STR 21 AND 22, SUSTAINED PUNCTURE DAMAGE FROM GROUND EQUIPMENT.  REPAIRED PER DL ERA 302319-14 AND SRM 53-10-3 FIG 1 FOR DAMAGE TO FS 935 FRAME.
